Filter Results

Search Results

Anadin Maximum Strength Pain Relief Tablets (12 Piece) (12 Piece), €3.00

Anadin Maximum Strength Hard Capsules 12s- Aspirin 500mg and Caffeine 32mg. For the treatment of headaches, neuralgia, rheumatic, period and dental pain, and the aches and pains of cold and flu. Always read the label/leaflet 1. 1. Anadin Maximum Strength Hard Capsules. Contains Aspirin and caffeine. For Pain relief. Always read the label/leaflet. 2. 2. Stronger than pain 3. 3. For the treatment of headaches, neuralgia, rheumatic pain. 4. 4. Also, for the treatment of period and dental pain 5. 5. For treatment of the aches and pains of cold and flu

Anadin Maximum Strength Pain Relief Tablets (12 Piece) (12 Piece)
Anadin Maximum Strength Pain Relief Tablets (12 Piece) (12 Piece)Open product description
€3.00
€0.25 each

Disprin Original Dispersible Tablets (24 Piece) (24 Piece), €4.45

Aspirin (acetylsalicylic acid) For fast relief of: Sore throat, Headache, Toothache, Period pain, Feverishness For relief of the symptoms of: Cold, Flu, Lumbago, Neuralgia

Disprin Original Dispersible Tablets (24 Piece) (24 Piece)
Disprin Original Dispersible Tablets (24 Piece) (24 Piece)Open product description
€4.45
€0.19 each

Anadin Pain Relief Tablets (24 Piece) (24 Piece), €4.15

Anadin Analgesic Film-coated Tablets - Aspirin 325 mg and Caffeine 15mg. For the relief of pain of headache, neuralgia, rheumatic pain, period pain, dental pain, toothache and the relief of the aches and pains of cold and flu. Always read the label/leaflet 1. 1. Anadin Analgesic Film-coated Tablets. Contains Aspirin and Caffeine. For Pain relief. Always read the label/leaflet. 2. 2. Stronger than pain 3. 3. For the relief of pain of headache, neuralgia, rheumatic pain, period pain, dental pain, toothache. 4. 4. Also, for the relief of the aches and pains of the common cold. 5. 5. Contains Aspirin 325 mg and Caffeine 15mg.

Anadin Pain Relief Tablets (24 Piece) (24 Piece)
Anadin Pain Relief Tablets (24 Piece) (24 Piece)Open product description
€4.15
€0.17 each

Deep Freeze Cold Gel (35 g), €5.19

Soothing relief Fast acting relief Easy and convenient to use and works rapidly, like ice. Cold therapy Cooling therapy can decrease blood flow and may help calm and soothe the area. Deep Freeze Cold Gel works like ice, delivering targeted, rapid cooling, soothing relief for minor aches through gentle application on muscles and joints. Can be used with medicines. Can be used after exercise.

Deep Freeze Cold Gel (35 g)
Deep Freeze Cold Gel (35 g)Open product description
€5.19
€148.29/kg
Can't find what you're looking for?